I had a medical abortion done on Oct 24(i was 8
weeks, 5 days)and received my Depo shot at the same time.Everything
went fine.i was prescribed the Doxycycline antibiotic to take twice a
day for 7 days and Motrin 800. I bled for a week and a half and then
started to have the brownish pinkish discharge. I thought I had
stopped and had unprotected sex with my partner 3 times(twice on 11/8
and once on 11/9). We used the pull out method and I wiped both of us
with baby wipes before and after. It turns out my brownish and pinkish
discharge was jus on a delay(which is normal because this sometimes
happens when I am coming off my period). Now I am paranoid about
getting pregnant again or having an infection. What are the chances?
My follow up check up is supposed to happen sometime during the week
Usually, a pill abortion won't work that late in pregnancy. Are you sure it was complete?
You have taken some powerful and toxic drugs. These will disrupt the delicate balance of your hormones, so anything is possible. It sounds like you definitely have a fear of pregnancy, and you deserve to be free of that fear. But as long as you continue to have sex, you will live with that fear, and it sounds like you realize it. "Protection" doesn't work. Pulling out doesn't work. All it takes is a single drop in or near the vagina to cause pregnancy. Wiping with baby wipes isn't going to accomplish anything, either. The pills depress your immune system so that you are much more likely to get an infection or a sexually transmitted disease. If your partner has ever had sex with anyone else, even if he hasn't told you about it, you are at risk. To discuss the "chances" doesn't really make sense. If you get pregnant or develop an infection, the chance is 100%. If you do neither, the chance was obviously zero. You aren't a statistic. :)
Whatever you do, do NOT go back to the people who supplied the pills. The pills are poisonous and dangerous, and they should never have given them to you. They cannot be trusted.
Doxycycline will only deal with bacteria. If you get a virus or a fungus, it won't do anything at all. On top of that, it will tend to destroy the good bacteria in your intestines. You need to replace those by eating, drinking, or taking a pro-biotic. You can get a pro-biotic from a doctor, or you can eat fermented foods. Kefir, sauerkraut, other pickled vegetables, kim chee, and kombucha are examples of fermented foods. If you don't do this, it could really mess up your health. Also keep in mind that using antibiotics will tend to cause superbugs to develop in your body. These won't respond to antibiotics, and they can cause a nasty death.
Depo shots are dangerous. There are some serious side effects, some of which can kill you. You are more at risk if you are a smoker as well.
You shouldn't be doing these risky things to your body. Please have a talk with your partner. Remember, you will suffer ALL the medical consequences of what you are doing. If he isn't willing to respect your body and your integrity, think seriously of finding someone who will.
There are organizations in Michigan that will help you. They have affiliations with decent doctors who act ethically and who will take good care of you. To find one near you, please visit this web site:
Please do this. Please take care of yourself and don't take any more chances. Let me know how you do.